# SDR FDEA202302260345

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC71631
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING UPPER SURFACE - APPROX BETWEEN XORS 683-713 AT REAR SPAR - PANEL   DAMAGED/BULGING REPAIRED L/H WING UPPER SURFACE PNL PER SRM 51-62-01-OG.  INSTALLED PANEL ARC7163-1   ON LH WING UPPER SURFACE. REF MD-11 SRM 51-33-01-0G.
